Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been going through a face full of acne for five years now. I started taking Accutane on 27th on September, and this is my 12th day on the long journey. I am so excited to see the results although I know that it will be a tough journey for me. So far I have seen some differences on my face, my spots have lessened up a bit. The side effects are also kicking in, my lips are extra dry but I moisturise them with Vaseline, my skin is really flaky but the worst part is my dry flaky scalp, it's a nightmare. I have been getting a few break outs but it's not as bad as my normal breakouts plus that is only expected. I've also been getting a few headaches but I'm not sure if it's because of the medication or the cold.

Share this post


Link to post
Share on other sites

So today, which is my 12th day I got my first nosebleed, I have been getting break outs and dry skin and I've so tired and energyless. I was taking 40mg but now I'm taking 20 because I felt like 40mg was too much for me

Share this post


Link to post
Share on other sites

My 27th day and my face and lips are very dry, i woke up with a breakout on my cheeks and chin. This is hard!

Share this post


Link to post
Share on other sites

My 2nd month and Im having really bad breakouts, no signs of improvement:/ the skin dryness is somehow managing to get better somehow except my lips which are getting worse. Really nervous if it will ever work out but still holding on to some hope.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×